# SDR CA000706002

- Difficulty date: June 17, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 45,175 hours, 42,785 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7120 · Engine Mount Section
- Part: Csd
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 40,768 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A/C 759, JUNE 17/2000, FLT 195, LOG SEQUENCE 0300876. NR 2 CSD DISCONNECTED DUE LOW OIL PRESSURE LIGHT CAME ON. REPLACED NR 2 CSD OIL COOLER DUE COOLER BLOCKED BY PIECES OF FAN DIFFUSER DUCT LINING, THAT HAD BROKEN UP. REPLACED NR 2 ENGINE AS PER WORK CARD 1125-2, OFF CANADIAN PART NUMBER 7-7200-9-0001, ON SERIAL NUMBER 4240.
